Singularities for A Fully Non-Linear Elliptic Equation In Conformal Geometry
by Maria del Mar Gonzalez   Lorenzo Mazzieri  

Vol. 9 No. 2 (2014) P.223~P.244


We construct some radially symmetric solutions of the constant $\sigma_k$-equation on $\mathbb R^n \setminus \mathbb{R}^p$, which blow up exactly at the submanifold $\mathbb R^p \subset \mathbb R^n$. These are the basic models to the problem of finding complete metrics of constant $\sigma_k$--curvature on a general subdomain of the sphere $\mathbb S^n\backslash\Lambda^p$ that blow up exactly at the singular set $\Lambda^p$ and that are conformal to the canonical metric. More precisely, we look at the case $k=2$ and $ 0 < p < p_2 := \frac{n-\sqrt n-2}{2} $. The main result is the understanding of the precise asymptotics of our solutions near the singularity and their decay away from the singularity. The first aspect will insure the completeness of the metric about the singular locus, whereas the second aspect will guarantee that the model solutions can be locally transplanted to the original metric on $\mathbb S^n$, and hence they can be used to deal with the general problem on $\mathbb S^n\backslash\Lambda^p$.

$\delta_k$-curvature, fully nonlinear elliptic equations, conformal geometry, singular metrics

Primary: 35J75, 53C21, 58J60


Received: 2013-08-04
Revised :
Accepted: 2014-03-18

Download Full Content